RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 112, Number 2, Pages 195–197 (Mi dan21511)  

This article is cited in 18 scientific papers (total in 18 papers)

MATHEMATICS

On Cauchy problem for linear elliptical equations of the second order

M. M. Lavrent'ev

Lomonosov Moscow State University

Full text: PDF file (270 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 10.03.1956

Citation: M. M. Lavrent'ev, “On Cauchy problem for linear elliptical equations of the second order”, Dokl. Akad. Nauk SSSR, 112:2 (1957), 195–197

Citation in format AMSBIB
\Bibitem{Lav57}
\by M.~M.~Lavrent'ev
\paper On Cauchy problem for linear elliptical equations of the second order
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 112
\issue 2
\pages 195--197
\mathnet{http://mi.mathnet.ru/dan21511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0088643}
\zmath{https://zbmath.org/?q=an:0077.30001}


Linking options:
  • http://mi.mathnet.ru/eng/dan21511
  • http://mi.mathnet.ru/eng/dan/v112/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Landis, O. A. Oleinik, “Generalized analyticity and some related properties of solutions of elliptic and parabolic equations”, Russian Math. Surveys, 29:2 (1974), 195–212  mathnet  crossref  mathscinet  zmath
    2. E. M. Landis, “Ob odnoi teoreme tipa Fragmena–Lindelefa dlya reshenii ellipticheskikh uravnenii”, UMN, 30:5(185) (1975), 213–213  mathnet  mathscinet  zmath
    3. V. I. Ruderfer, “On the zeros of the solutions of a class of analytic systems”, Math. USSR-Sb., 35:2 (1979), 207–217  mathnet  crossref  mathscinet  zmath  isi
    4. V. I. Ruderfer, “On the zeros of solutions of a linear analytic partial differential equation of arbitrary order”, Math. USSR-Sb., 37:3 (1980), 403–410  mathnet  crossref  mathscinet  zmath  isi
    5. T. I. Ishankulov, O. I. Makhmudov, “The Cauchy problem for the system of thermoelasticity equations in space”, Math. Notes, 64:2 (1998), 181–185  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. T. I. Ishankulov, O. I. Makhmudov, “The Cauchy problem for a system of thermoelasticity equations in 3-dimensional space”, Russian Math. (Iz. VUZ), 43:6 (1999), 25–30  mathnet  mathscinet  zmath  elib
    7. O. I. Makhmudov, I. É. Niezov, “Regularization of solutions of the Cauchy problem for systems of elasticity theory in infinite domains”, Math. Notes, 68:4 (2000), 471–475  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. O. I. Makhmudov, “The Cauchy problem for a system of equations in the theory of elasticity and thermoelasticity in space”, Russian Math. (Iz. VUZ), 48:2 (2004), 40–50  mathnet  mathscinet  zmath  elib
    9. V. V. Vasin, S. I. Kabanikhin, V. G. Romanov, “K 75-letiyu akademika M. M. Lavrenteva”, Sib. zhurn. industr. matem., 10:3 (2007), 3–12  mathnet  mathscinet
    10. È. N. Sattorov, “On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space”, Math. Notes, 85:5 (2009), 733–745  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. È. N. Sattorov, “Regularization of the Solution of the Cauchy Problem for the System of Maxwell Equations in an Unbounded Domain”, Math. Notes, 86:3 (2009), 422–431  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. E. N. Sattorov, “The Cauchy problem for a generalized spatial Cauchy–Riemann system”, Russian Math. (Iz. VUZ), 54:5 (2010), 27–34  mathnet  crossref  mathscinet  elib
    13. E. N. Sattorov, “Reconstruction of solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the boundary”, Russian Math. (Iz. VUZ), 55:1 (2011), 62–73  mathnet  crossref  mathscinet  elib
    14. A. N. Polkovnikov, A. A. Shlapunov, “Construction of Carleman formulas by using mixed problems with parameter-dependent boundary conditions”, Siberian Math. J., 58:4 (2017), 676–686  mathnet  crossref  crossref  isi  elib  elib
    15. Anastasiya S. Peicheva, “Regularization of the Cauchy problem for elliptic operators”, Zhurn. SFU. Ser. Matem. i fiz., 11:2 (2018), 191–193  mathnet  crossref
    16. D. A. Zhuraev, “O zadache Koshi dlya matrichnykh faktorizatsii uravneniya Gelmgoltsa v neogranichennoi oblasti ${\mathbb R}^{2}$”, Sib. elektron. matem. izv., 15 (2018), 1865–1877  mathnet  crossref
    17. E. N. Sattorov, Z. E. Ermamatova, “O vosstanovlenii reshenii odnorodnoi sistemy uravnenii Maksvella v oblasti po ix znacheniyam na kuske granitsy”, Izv. vuzov. Matem., 2019, no. 2, 39–48  mathnet  crossref
    18. E. N. Sattorov, F. E. Ermamatova, “Formula Karlemana dlya reshenii obobschennoi sistemy Koshi–Rimana v mnogomernoi prostranstvennoi oblasti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 95–108  mathnet  crossref
  • Number of views:
    This page:115
    Full text:73

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020